I have been on Microgestin 1/20 which is a low dose, for about 5 months now. It started out pretty well. Then I had breakthrough bleeding one month (January?) and I haven't gotten my period for the past two months (February and March?). My lifestyle and diet has changed quite a bit during the past 5 months, if that makes any difference. I take the bc as directed, and do not miss pills...but sometimes forget and take it within a 1-2 hour window the same day. However, I have been having cramps for these past two months and it feels like I can almost "push" my period out. At the beginning of March I also took Amoxicillin for ten days, twice a day for Strep throat. I began having sex with my boyfriend about a week and a half after completing the antibiotics. We only had sex once, and this was following the week of inactive birth control pills. Of course we used a condom because I know about the possible interactions between bc and antibiotics. He was nervous and couldn't stay very hard so I'm worried about the protection this condom actually offered when he came. I started my new pack of Microgestin the same day we had sex (March 22). Today (March 27) I noticed that I have creamy, lotion-like discharge (it's not a yeast infection). I have heard that this kind of cervical mucus most likely indicates that you are not as fertile. But since I got this discharge, did I actually ovulate? Am I ovulating on this birth control and this is why I am having cramps? How effective has my birth control been since completing the antibiotics? What are the chances of me being pregnant? I'm worried about pregnancy and the overall effectiveness of this birth control. Please help!